# SDR MASA2015120312589

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 14,509 hours, 14,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LEVEL EMERGENCY LIGHT INOPERATIVE.
